A 78-year-old m an was brought to the em ergency room exhibiting bizarre behavior and paranoid…

A 78-year-old m an was brought to the em ergency room exhibiting bizarre behavior and paranoid ideation. He com – plained of headache, m ental confusion, weakness, dizziness, and blurred vision. The m an was su ering from type 2 diabetes, w hich w as being treated w ith an oral antidiabetic drug. Pertinent serum values on adm ission were creatinine 1.8 m g/dL (norm al 0.6-1.2 m g/dL), glucose 50 m g/dL (norm al 70-110 mg/dL). Which of the follow ing drugs m ost likely caused the patient’s signs and sym ptom s? A. Metform in B. Pioglitazone C. Glyburide D. Acarbose E. Exenatide

Don't use plagiarized sources. Get Your Custom Essay on
A 78-year-old m an was brought to the em ergency room exhibiting bizarre behavior and paranoid…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*